Alert archive / Texas / Flash Flood Warnings in 2009
Flash Flood Warning 12, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Apr 27, 2009, 3:16 PM CDT for DeWitt County, Karnes County, Lavaca County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2009, 3:16 PM CDT (20:16 UTC)
- Expired
- Apr 27, 2009, 5:59 PM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties DeWitt County, TX, Karnes County, TX, Lavaca County, TX
The radar
The Austin/San Antonio radar (KEWX), 93 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 5:35 PM CDT | HEAVY RAIN 2 | Cuero, TX | PUBLIC REPORTED 2 INCHES OF RAIN N 15 MINS...PEA SIZE HAIL...AND RELAYED A REPORT OF DIME TO QUARTER SIZE HAIL IN WESTHOFF FROM A FAMILY MEMBER. |
| Apr 27, 5:35 PM CDT | HEAVY RAIN 3.25 | Cuero, TX | PUBLIC REPORTED RAINFALL TOTAL OF 3.25 INCHES IN CUERO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 8.3 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1236 J/kg
- Mixed-layer CIN
- -230 J/kg
- Mixed-layer LCL
- 508 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 258 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KEWX 272016
FFWEWX
TXC123-255-285-272315-
/O.NEW.KEWX.FF.W.0012.090427T2016Z-090427T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
316 PM CDT MON APR 27 2009
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DEWITT COUNTY...
KARNES COUNTY...
LAVACA COUNTY...
* UNTIL 615 PM CDT.
* AT 312 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETERMINED THAT
RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE FLASH FLOODING FROM
SHOWERS AND THUNDERSTORMS IS DEVELOPING OVER KARNES...DEWITT...
AND LAVACA COUNTIES FROM THE WEST. THESE SHOWERS AND THUNDERSTORMS
WILL PRODUCE VERY HEAVY RAINS OVER KANRES...DEWITT...AND LAVACA
COUNTIES FOR THE NEXT FEW HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO YOAKUM...
WESTHOFF...SUBLIME...SPEAKS...SHINER...MOULTON...HOCHHEIM...
HALLETTSVILLE...GILLETT...EZZELL...CUERO AND CESTOHOWA.
THESE SHOWERS AND THUNDERSTORMS WILL ALSO PRODUCE WIND GUSTS OF
30 TO 45 MPH...OCCASIONAL DEADLY LIGHTNING AND SOME HAIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
&&
LAT...LON 2908 9690 2906 9693 2910 9700 2887 9731
2892 9743 2867 9779 2872 9792 2869 9801
2888 9819 2923 9773 2912 9761 2939 9723
2958 9721 2963 9715 2963 9687 2935 9658
$$2 follow-up statements
000
WGUS74 KEWX 272134
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
434 PM CDT MON APR 27 2009
TXC123-255-285-272315-
/O.CON.KEWX.FF.W.0012.000000T0000Z-090427T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAVACA TX-DEWITT TX-KARNES TX-
434 PM CDT MON APR 27 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
KARNES...DEWITT AND LAVACA COUNTIES...
AT 429 PM CDT...SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAIN
WERE FROM KARNES COUNTY TO PARTS OF DEWITT AND LAVACA COUNTIES...
MOVING EAST AT 15 MPH. HEAVY RAINS ARE EXPECTED TO CONTINUE
OVER KARNES...DEWITT...AND LAVACA COUNTIES FOR THE NEXT 1 TO 2
HOURS.
LOCATIONS IN THE WARNING AREA INCLUDE YOAKUM...WESTHOFF...SUBLIME...
SPEAKS...SHINER...MOULTON...HOCHHEIM...HALLETTSVILLE...GILLETT AND
EZZELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR
SOUTH CENTRAL TEXAS.
&&
LAT...LON 2908 9690 2906 9693 2910 9700 2887 9731
2892 9743 2867 9779 2872 9792 2869 9801
2888 9819 2923 9773 2912 9761 2939 9723
2958 9721 2963 9715 2963 9687 2935 9658
$$000
WGUS74 KEWX 272259
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
559 PM CDT MON APR 27 2009
TXC123-255-285-272309-
/O.CAN.KEWX.FF.W.0012.000000T0000Z-090427T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAVACA TX-DEWITT TX-KARNES TX-
559 PM CDT MON APR 27 2009
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR KARNES...DEWITT AND
LAVACA COUNTIES...
AT 559 PM CDT...SHOWERS AND THUNDERSTORM THAT PRODUCED LOCALLY HEAVY
RAINS EARLIER THIS AFTERNOON HAVE MOVED EAST AND THIS TREND IS
EXPECTED TO CONTINUE FOR THE NEXT FEW HOURS. BRIEF LIGHT RAINS
COULD DEVELOP...HOWEVER THE CHANCE OF ADDITIONAL HEAVY RAIN FOR
LAVACA...DEWITT...AND KARNES COUNTIES HAS DIMINISHED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2908 9690 2906 9693 2910 9700 2887 9731
2892 9743 2867 9779 2872 9792 2869 9801
2888 9819 2923 9773 2912 9761 2939 9723
2958 9721 2963 9715 2963 9687 2935 9658
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 27, 12:51 PM CDT, 2 hours 25 minutes earlier.
Area forecast discussion, Apr 27, 12:51 PM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1251 PM CDT MON APR 27 2009 .AVIATION... THUNDERSTORM TRENDS ARE DECREASING NEAR DRT WHILE IT LOOKS LIKE ANOTHER 2 HOURS AT LEAST FOR THE I-35 TERMINALS. CELL TRENDS ARE MIGRATING TOWARD A STRATIFORM AREA OF RAIN AND THUNDER WEST OF I-35 WHILE AREAS EAST OF THE METRO CITIES WILL SEE MORE CONVECTIVE CELLS. THIS TRANSITION POINTS TOWARD IMPROVING CONDITIONS FOR THE I-35 TERMINAS BY AROUND 21Z WITH A FAIR SKY DEVELOPING BY THE EVENING. THE STABLE AIR IN THE WAKE OF THIS COMPLEX LATE THIS EVENING SHOULD SUPPORT A LIGHT DECOUPLED WIND AND A POSSIBILITY OF PATCHY DENSE FOG, ESPECIALLY SINCE A GOOD RAIN OF HALF AN INCH OR BETTER LOOKS LIKELY FOR THIS AREA. THE DRT AREA SAW LESS RAIN BUT STILL COULD SEE SOME VSBY RESTRICTIONS FROM THE STABLE AIR LATE TONIGHT. THE SOUTHEAST WINDS SHOULD RETURN AFTER DAYBREAK TO LIFT ANY LOW CEILINGS STEADILY LATE TUESDAY MORNING. && .PREV DISCUSSION... /ISSUED 1044 AM CDT MON APR 27 2009/ UPDATE... LARGE OUTFLOW BOUNDARY EXTENDING FROM WESTERN LEE COUNTY TO NORTHERN BEXAR COUNTY AND WESTWARD TO NORTH CENTRAL VAL VERDE COUNTY. SO FAR..THE SEVERE THREAT HAS BEEN LIMITED WITH MOSTLY LOCALLY HEAVY RAINS. DISTURBANCES WILL BE SWEEPING EASTWARD TODAY AS THE BOUNDARY SAGS SOUTHWARD. EXPECT CONTINUED ELEVATED CONVECTION BEHIND THE BOUNDARY AND WITH DAYTIME HEATING..POTENTIALLY SEVERE CONVECTION FIRING ALONG THE BOUNDARY LATER THIS AFTERNOON. PREV DISCUSSION... /ISSUED 728 AM CDT MON APR 27 2009/ UPDATE... QUICK UPDATE MADE FOR TOR 198 VALID UNTIL 1 PM AND ISSUE A FLASH FLOOD WATCH VALID UNTIL 4 PM. DEVELOPING SURFACE BOUNDARY ALONG WITH BACKBUILDING/TRAINING STORMS WITH STRONG LOW LEVEL INFLOW AND AN APPROACHING SHORT WAVE WILL RESULT IN LOCALLY HEAVY RAINFALL OF 2 TO 4 INCHES TODAY...ISOLATED TOTALS TO NEAR 5 INCHES. PREV DISCUSSION... /ISSUED 652 AM CDT MON APR 27 2009/ AVIATION... GENERAL MVFR CEILINGS, OCCASIONALLY RISING TO VFR IN THE AFTERNOON, WILL PERSIST THROUGH THE PERIOD. NUMEROUS SHOWERS WILL DRIFT SOUTH TOWARD KAUS DURING THE LATE MORNING HOURS, WITH WIDELY SCATTERED THUNDERSTORMS DEVELOPING DURING THE AFTERNOON HOURS. PREV DISCUSSION... /ISSUED 417 AM CDT MON APR 27 2009/ DISCUSSION... STRONG TO MARGINALLY SEVERE STORMS OVER THE EASTERN HILL COUNTRY EARLIER THIS MORNING HAVE TRANSITIONED INTO LOCALLY HEAVY RAINS. STREAMER SHOWERS CONTINUE TO FEED INTO THE STORM CLUSTER MOVING NEWD ACROSS N AUSTIN/ROUND ROCK/GEORGETOWN...BUT MOVING AT FAST ENOUGH PACE TO ONLY WARRANT FLOOD ADVISORY AT THIS TIME. MAIN CONCERN THIS MORNING IS MORE FOR HEAVY RAIN AS POSSIBLE BOUNDARY DROPS INTO THE NRN CWA. BOUNDARY WOULD PROVIDE A FOCUS FOR THE STRONG INFLOW OF LOW LEVEL GULF MOISTURE AS THE NEXT IN A SERIES OF SHORT WAVES APPROACH FROM THE WEST AND TRACK ENEWD ACROSS CENTRAL TX TODAY AND TONIGHT. WILL MENTION LOCALLY HEAVY RAIN FOR THE NRN THIRD OF THE CWA THIS MORNING AND POSSIBLE SEVERE FOR THE AFTERNOON/EARLY EVENING OVER THE CENTRAL/EASTERN CWA. SHORT WAVE ACTIVITY SHIFTS SLIGHTLY NORTHWARD BY TUESDAY/WEDNESDAY AND HAVE TAPERED OFF POPS NORTH AND ENDED SOUTH. MUCH UNCERTAINTY FOR LATE THIS WEEK INTO THE WEEKEND AS LONG RANGE MODELS DIFFER DRASTICALLY ON TIMING OF A COLD FRONT WITH GFS INDICATING THE FRONT INTO THE CWA FRIDAY WHILE THE ECMWF MUCH SLOWER WITH LATE SUNDAY/MONDAY MORNING. HAVE TRENDED SLOWER WITH THE TIMING OF THE FRONT BUT WILL KEEP LOW POPS IN FOR THE WEEKEND SIMILAR TO PREVIOUS PACKAGE AND SURROUNDING OFFICES. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 84 72 85 70 85 / 60 30 20 10 20 AUSTIN BERGSTROM INTL AIRPORT 84 71 84 69 85 / 50 30 20 10 20 NEW BRAUNFELS MUNI AIRPORT 84 72 85 69 86 / 40 20 10 10 20 BURNET MUNI AIRPORT 82 69 83 68 82 / 60 30 20 20 20 DEL RIO INTL AIRPORT 88 74 89 73 90 / 40 - 10 10 10 GEORGETOWN MUNI AIRPORT 82 71 83 69 83 / 60 30 20 20 20 HONDO MUNI AIRPORT 84 73 85 72 87 / 40 10 10 10 10 SAN MARCOS MUNI AIRPORT 84 71 85 69 85 / 50 20 20 10 20 LA GRANGE - FAYETTE REGIONAL 82 72 85 70 85 / 40 30 20 10 20 SAN ANTONIO INTL AIRPORT 83 72 85 70 85 / 40 10 10 10 10 STINSON MUNI AIRPORT 84 72 86 71 86 / 40 10 10 10 10 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR THE FOLLOWING COUNTIES: BLANCO...BURNET...GILLESPIE...HAYS...KENDALL...KERR... LLANO...TRAVIS...WILLIAMSON. && 02/18
Hazardous weather outlook, Apr 27, 8:02 AM CDT, 7 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 802 AM CDT MON APR 27 2009 TXZ171>173-183>194-202>209-217>225-228-281315- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 802 AM CDT MON APR 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... LOCALLY HEAVY RAINFALL POSSIBLE OVER THE HILL COUNTRY AND NORTHERN PARTS OF SOUTH CENTRAL TEXAS. RAINFALL TOTALS OF TWO TO FIVE INCHES CAN BE EXPECTED. ALSO THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE HILL COUNTRY AND SOUTH CENTRAL TEXAS. THE MAIN THREATS ARE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Apr 27, 9:17 AM CDT, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
917 AM CDT MON APR 27 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1259 AM TSTM WND DMG 2 N WILLOW CITY 30.43N 98.70W
04/27/2009 GILLESPIE TX PARK SERVICE
NUMEROUS TREES WERE BLOWN OVER JUST NORTH OF WILLOW
CITY ON HIGHWAY 16.
&&
EVENT NUMBER 00528
MCDONALDSpecial weather statement, Apr 27, 11:09 AM CDT, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1109 AM CDT MON APR 27 2009 TXZ183-184-271700- EDWARDS-VAL VERDE- 1109 AM CDT MON APR 27 2009 ...A STRONG THUNDERSTORM WAS AFFECTING EDWARDS AND VAL VERDE COUNTIES... AT 1106 AM CDT...NWS METEOROLOGISTS ARE TRACKING A CLUSTER OF STRONG THUNDERSTORMS NEAR JUNO...MOVING EAST AT 20 MPH. THIS LARGE CLUSTER WILL COVER THE NORTHEASTERN QUADRANT OF VAL VERDE COUNTY OVER THE NEXT HOUR. ANOTHER STRONG THUNDERSTORM NEAR THE INTERSECTION OF HIGHWAYS 277 AND 55 WILL MOVE EAST AT 20 MPH ACROSS NORTHERN EDWARDS COUNTIES. PEOPLE IN NORTHWESTERN EDWARDS AND VAL VERDE COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...JUNO...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. MARBLE SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
Special weather statement, Apr 27, 12:29 PM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1229 PM CDT MON APR 27 2009 TXZ183-184-271830- EDWARDS-VAL VERDE- 1229 PM CDT MON APR 27 2009 ...A STRONG THUNDERSTORM WAS AFFECTING EDWARDS AND VAL VERDE COUNTIES... AT 1228 PM CDT...NWS METEOROLOGISTS ARE TRACKING A STRONG THUNDERSTORM 9 MILES NORTHWEST OF LOMA ALTA...MOVING EAST AT 20 MPH. PEOPLE IN VAL VERDE AND WESTERN EDWARDS COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...FLOUR MILLS...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
Local storm report, Apr 27, 1:45 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
145 PM CDT MON APR 27 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0120 PM HAIL 7 S LA VERNIA 29.25N 98.11W
04/27/2009 E0.75 INCH WILSON TX AMATEUR RADIO
&&
EVENT NUMBER 00529
MCDONALDThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 9:42 PM CDT | Tornado Warning | EWX | Edwards | 33 min |
| Apr 26, 10:13 PM CDT | Tornado Warning | EWX | Edwards, Kerr | 32 min |
| Apr 26, 10:42 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr | 48 min |
| Apr 27, 12:11 AM CDT | Severe Thunderstorm Warning | EWX | Gillespie | 49 min |
| Apr 27, 3:20 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 115 min |
| Apr 27, 4:28 AM CDT | Tornado Warning | EWX | Williamson | 32 min |
| Apr 27, 4:48 AM CDT | Tornado Warning | EWX | Williamson | 27 min |
| Apr 27, 7:11 AM CDT | Flood Watch | EWX | Blanco, Burnet, Gillespie, Hays, Kendall, Kerr and 3 more | 8 min |
| Apr 27, 7:19 AM CDT | Flash Flood Watch | EWX | Blanco, Burnet, DeWitt, Fayette, Gillespie, Gonzales and 8 more | 11 hr |
| Apr 27, 9:14 AM CDT | Areal Flood Advisory | EWX | Burnet, Gillespie, Llano | 2 hr |
| Apr 27, 9:53 AM CDT | Areal Flood Advisory | EWX | Edwards, Val Verde | 112 min |
| Apr 27, 11:00 AM CDT | Flash Flood Warning | EWX | Val Verde | 39 min |
| Apr 27, 11:22 AM CDT | Areal Flood Advisory | EWX | Bandera, Blanco, Burnet, Gillespie, Kendall, Kerr and 2 more | 113 min |
| Apr 27, 11:30 AM CDT | Areal Flood Advisory | EWX | Edwards | 2 hr |
| Apr 27, 11:46 AM CDT | Areal Flood Advisory | EWX | Kinney, Uvalde, Val Verde | 119 min |
| Apr 27, 11:58 AM CDT | Areal Flood Advisory | EWX | Bastrop, Bexar, Caldwell, Comal, Guadalupe, Hays and 5 more | 2 hr |
| Apr 27, 12:30 PM CDT | Areal Flood Advisory | EWX | DeWitt, Fayette, Gonzales, Karnes, Lavaca | 2 hr |
| Apr 27, 12:53 PM CDT | Areal Flood Advisory | EWX | Bandera, Blanco, Burnet, Gillespie, Kendall, Kerr and 2 more | 3 hr |
| Apr 27, 1:01 PM CDT | River Flood Warning | EWX | Val Verde | 7 hr |
| Apr 27, 1:07 PM CDT | Flash Flood Warning | EWX | Hays, Travis, Williamson | 2 hr |
| Apr 27, 1:14 PM CDT | Flash Flood Warning | EWX | Bandera, Gillespie, Kendall, Kerr | 116 min |
| Apr 27, 1:34 PM CDT | Flash Flood Warning | EWX | Caldwell, Gonzales, Guadalupe, Wilson | 3 hr |
| Apr 27, 1:53 PM CDT | Flash Flood Warning | EWX | Blanco, Comal | 95 min |
| Apr 27, 1:54 PM CDT | Severe Thunderstorm Warning | EWX | Gonzales, Guadalupe, Wilson | 66 min |
| Apr 27, 2:08 PM CDT | Flash Flood Warning | EWX | Bexar | 84 min |
| Apr 27, 2:26 PM CDT | Flash Flood Warning | EWX | Fayette | 3 hr |
| Apr 27, 2:30 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Gonzales, Guadalupe, Wilson | 60 min |
| Apr 27, 2:44 PM CDT | Areal Flood Advisory | EWX | DeWitt, Karnes, Lavaca | 2 hr |
| Apr 27, 3:28 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Karnes | 62 min |
| Apr 27, 3:40 PM CDT | Tornado Warning | EWX | DeWitt, Gonzales, Karnes | 50 min |
| Apr 27, 4:04 PM CDT | Tornado Warning | EWX | DeWitt | 26 min |
| Apr 27, 4:06 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Lavaca | 39 min |
| Apr 27, 4:23 PM CDT | Tornado Warning | EWX | DeWitt, Lavaca | 52 min |
Nearby
Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.